| Model Number |
K10001145 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported, the subject device switch board is occasionally out of order (button switch part of the front panel is faulty).The issue was found before a therapeutic colonoscopy procedure, during cleaning and disinfection.The procedure was delayed for an unspecified length of time and patient was under general anesthesia.The procedure was completed using another method: rinsed manually.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: control panel failure: this event is caused by a component failure of the front panel.The cause of front panel failure could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description